Advertisement

Valeurs des Formes Quadratiques Indéfinies Irrationnelles (D’aprés G.A. Margulis)

  • Jean-Claude Siskorav
Part of the Progress in Mathematics book series (PM, volume 81)

Abstract

Nous allons exposer la preuve du résultat suivant, obtenue par G. A. Margulis en 1987 ([6], [7], [8]): THEOREME A. Soit B une forme quadratique sur R n , indéfinie, non dégénérée et irrationnelle (non multiple d’une forme entiére). Alors |B|prend des valeurs arbitrairement petites sur Z n \{0}.

Keywords

Nous Allons Indefinite Quadratic Form Unipotent Flow Peut Supposer Dimension Finie 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    A. Borel — Density properties of certain subgroups of semisimple groups, Annals of Math. 72 (1960), 179–188.MathSciNetMATHCrossRefGoogle Scholar
  2. [2]
    A. Borel et G. Prasad.— Valeurs de formes quadratiques aux points entiers, C.R.A.S. Paris, t. 307, Série I (1988), 217–220.MathSciNetMATHGoogle Scholar
  3. [3]
    G. Dani— Orbits of horospherical flows, Duke Math. J. 53 (1986), 178–188.Google Scholar
  4. [4]
    G. Dani et G.A. Margulis.— Valeurs de formes quadratiques aux points entiers primitifs, note aux C.R.A.S., (à paraitre).Google Scholar
  5. [5]
    H. Davenport . — Collected Works, Acad. Press, London 1977, vol. Ill, 1004–1117.Google Scholar
  6. [6]
    G.A. Margulis .— Formes quadratiques indéfinies et flots unipotents sur les espaces homogénes, C.R.A.S. Paris, t. 304, Série I (1987), 249–252MathSciNetMATHGoogle Scholar
  7. [7]
    G.A. Margulis.— Indefinite quadratic forms and unipotent flows on homogeneous spaces, Semester on Dynamical Systems and Ergodic Theory, Banach Center Publ., Varsovie 1986 (à paraitre).Google Scholar
  8. [8]
    G.A. Margulis. — Lie groups and ergodic theory, in Algebra: Some Current Trends, Varna 1986, Springer Lect. Notes 1352 (1988), 130–146.Google Scholar

Copyright information

© Birkhäuser Boston 1990

Authors and Affiliations

  • Jean-Claude Siskorav
    • 1
  1. 1.Topologie Mathématique bàt. 425Universite Paris-SudOrsay cedex 05France

Personalised recommendations